MAUDE Adverse Event Report: C. R. BARD, INC. SURESTEP FOLEY TRAY SYSTEM BARD LUBRICATH FOLEY; CATHETER, COUDE

C. R. BARD, INC. SURESTEP FOLEY TRAY SYSTEM BARD LUBRICATH FOLEY; CATHETER, COUDE
Model Number A800364
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
Upon completion of medication regimen, an attempt was made to remove patient's foley catheter.Only 6 cc's were able to be removed from the foley balloon.Foley continues to function and drain urine.Balloon inflation line cut, but no air would come out of balloon.Balloon ultimately punctured by provider and deflated.

Brand Name
SURESTEP FOLEY TRAY SYSTEM BARD LUBRICATH FOLEY
Common Device Name
CATHETER, COUDE
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key11243233
Report Number11243233
Device Sequence Number2766228
Product Code EZC
UDI-Device Identifier00801741073953
UDI-Public(01)00801741073953
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/21/2020
Report Date (Section F) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberA800364
Device Catalogue NumberA800364
Device Lot NumberNGEU3416
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/28/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2021
Patient Sequence Number1
Date Report Sent to FDA12/21/2020